| Catalog Number |
2000-2335 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that two polaris screw packages contained the incorrect size screws.They were found upon receipt so there was no patient involvement.This is report two of two for this event.
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the label states part number 2000-2335, however the packaged device is a 25mm screw (part number 2000-2325).Additionally, the ifu is missing from the package; however, the device label points to an electronic ifu and therefore, the packaging is conforming.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to a packaging or inspection error.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2023-00237.
Event or Problem Description